# SDR 2008UALA01303

- Difficulty date: March 9, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 26,297 hours, 10,880 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DOOR 2R EMERGENCY DOOR ASSIST BOTTLE PRESS LOW.  SERVICED BOTTLE TO FULL, NO LEAKS NOTED AT TIME OF SERVICE.
